# SDR AALA201806074004

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 18,812 hours, 7,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION PANEL ANGLE CORRODED IN THE AFT CARGO BAY, BETWEEN BS 767 & 787.  REPLACED THE TRANSITION PANEL ANGLE IAW 51-00-05-1 AND DRAWING 146A0081.
